Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood watch at Mar 8, 2016, 4:05 AM CST for 8 counties in Texas. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2016, 4:05 AM CST (10:05 UTC)
- Expired
- Mar 8, 2016, 12:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- None
Counties Cooke County, TX, Denton County, TX, Grayson County, TX, Jack County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 81 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 424 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.7
The text
As transmitted.
777 WGUS64 KFWD 081005 FFAFWD URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY FOR AREAS ALONG AND WEST OF A LINE FROM SHERMAN TO WEATHERFORD... ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON ALONG AND EAST OF A LINE FROM PARIS TO CAMERON... TXZ091>093-101>103-116-117-081800- /O.NEW.KFWD.FF.A.0002.160308T1005Z-160308T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-PALO PINTO-PARKER- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON... LEWISVILLE...FLOWER MOUND...THE COLONY...MINERAL WELLS... WEATHERFORD...BRIAR 405 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WATCH FOR AREAS ALONG AND WEST OF A LINE FROM SHERMAN TO WEATHERFORD UNTIL NOON TODAY. * A COMPLEX OF THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA THIS MORNING. LOCATIONS IN THE FLASH FLOOD WATCH HAVE ALREADY RECEIVED 3 TO 6 INCHES OF RAIN FROM MONDAY/S THUNDERSTORMS. ADDITIONAL HEAVY RAIN MAY LEAD TO FLASH FLOODING IN THE WATCH AREA. * TIMING...FROM SUNRISE THIS MORNING UP UNTIL AROUND NOON TODAY. * AMOUNTS...AROUND ONE INCH WITH LOCALIZED AMOUNTS OF 3 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR YOUR AREA. && $$ TXZ095-105>107-121>123-135-146>148-160>162-174-175-081815- /O.CON.KFWD.FF.A.0001.160309T0000Z-160310T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 405 AM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * AREAS ALONG AND EAST OF A LINE FROM PARIS TO CAMERON. * FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH NORTH AND CENTRAL TEXAS THROUGH WEDNESDAY. THE HEAVIEST RAINFALL IS EXPECTED LATE TONIGHT INTO WEDNESDAY EAST OF INTERSTATE 35. * TIMING...HEAVIEST RAINS ARRIVE LATE TUESDAY NIGHT INTO EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR YOUR AREA. && $$ 30
1 follow-up statement
450 WGUS64 KFWD 081811 FFAFWD FLOOD WATCH NATIONAL WEATHER SERVICE FORT WORTH TX 1211 PM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH HAS EXPIRED FOR AREAS ALONG AND WEST OF A LINE FROM SHERMAN TO WEATHERFORD... ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON ALONG AND EAST OF A LINE FROM PARIS TO CAMERON... TXZ091>093-101>103-116-117-081915- /O.EXP.KFWD.FF.A.0002.000000T0000Z-160308T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTAGUE-COOKE-GRAYSON-JACK-WISE-DENTON-PALO PINTO-PARKER- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...JACKSBORO...DECATUR...BRIDGEPORT...DENTON... LEWISVILLE...FLOWER MOUND...THE COLONY...MINERAL WELLS... WEATHERFORD...BRIAR 1211 PM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL TEXAS HAS EXPIRED. NO ADDITIONAL HEAVY RAINFALL IS EXPECTED THIS AFTERNOON. $$ TXZ095-105>107-121>123-135-146>148-160>162-174-175-090200- /O.CON.KFWD.FF.A.0001.160309T0000Z-160310T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON- NAVARRO-FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...PARIS...GREENVILLE...COMMERCE... COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...FORNEY... WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY... POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA... TEAGUE...FAIRFIELD...PALESTINE...MARLIN...MEXIA...GROESBECK... BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE... HEARNE...FRANKLIN...CALVERT 1211 PM CST TUE MAR 8 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL TEXAS...NORTHEAST TEXAS AND SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL TEXAS...FALLS...FREESTONE...HUNT...KAUFMAN...LIMESTONE AND NAVARRO. IN NORTHEAST TEXAS...ANDERSON...DELTA... HENDERSON...HOPKINS...LAMAR...LEON...RAINS AND VAN ZANDT. IN SOUTH CENTRAL TEXAS...MILAM AND ROBERTSON. * FROM 6 PM CST THIS EVENING THROUGH WEDNESDAY AFTERNOON * PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH NORTH AND CENTRAL TEXAS THROUGH WEDNESDAY. THE HEAVIEST RAINFALL IS EXPECTED LATE TONIGHT INTO WEDNESDAY EAST OF INTERSTATE 35. * TIMING...HEAVIEST RAINS ARRIVE LATE TUESDAY NIGHT INTO EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING. YOU SHOULD MONITOR THE LATEST FORECASTS FROM THE NATIONAL WEATHER SERVICE AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED FOR YOUR AREA. && $$ 25
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 7, 11:55 PM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Mar 7, 11:55 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1155 PM CST MON MAR 7 2016 .AVIATION... SHOWERS AND THUNDERSTORMS THAT WERE MAINLY NORTH OF THE METROPLEX TAF SITES AS OF 0530Z...WILL CONTINUE TO MOVE NORTHEAST OVERNIGHT. EXPECT MOSTLY MVFR CEILINGS ACROSS THE METROPLEX OVERNIGHT WITH A FEW SHOWERS POSSIBLE. SHOWERS AND THUNDERSTORMS HAD ALREADY STARTED TO DEVELOP OVER WEST TEXAS...NORTHWEST OF KMAF /MIDLAND/ AND ALSO SOUTHWEST OF KOZA /OZONA/. EXPECT THESE STORMS TO INCREASE IN AREAL COVERAGE AND MOVE NORTHEAST OR EAST NORTHEAST OVERNIGHT. SOME OF THIS ACTIVITY IS EXPECTED TO APPROACH THE I-35 CORRIDOR INCLUDING THE METROPLEX AND WACO 13-15Z TUESDAY. THUS HAVE PLACED A TEMPO 3SM TSRA IN THE TAFS FOR THE 13-17Z PERIOD. AFTER THIS ACTIVITY MOVES OFF TO THE NORTHEAST...EXPECT CEILINGS TO START TO IMPROVE WITH SOME VFR CONDITIONS POSSIBLE MID AFTERNOON INTO THE EVENING. ANOTHER ROUND OF SHOWERS/THUNDERSTORMS MAY AFFECT THE AIRPORTS LATE TUESDAY EVENING INTO WEDNESDAY MORNING. 58 && .PREV DISCUSSION... /ISSUED 352 PM CST MON MAR 7 2016/ THE FIRST OF SEVERAL DAYS OF SCATTERED SHOWERS AND THUNDERSTORMS IS UNDERWAY ACROSS NORTH AND CENTRAL TEXAS AS AN INITIAL BATCH OF HIGH THETA-E AIR HAS STREAMED NORTHWARD AND WEAK FORCING FOR ASCENT HAS OVERSPREAD THE SOUTHERN PLAINS. AT THE SURFACE...A DRYLINE IS POSITIONED ACROSS WEST TEXAS AND IT HAS MADE IT AS FAR EAST AS SWEETWATER BUT FURTHER EASTWARD PROGRESSION DOES NOT APPEAR LIKELY. VISIBLE SATELLITE IMAGERY SHOWS SOME CLEARING NOW APPROACHING OUR FAR WESTERN COUNTIES WHICH IS HELPING TO SHARPEN THE BAROCLINIC ZONE WHERE LOW LEVEL CONVERGENCE IS CURRENTLY MAXIMIZED. LATEST LOOK AT RAP SOUNDINGS ACROSS OUR WESTERN COUNTIES INDICATES THAT A SHARP CAPPING INVERSION HAS WEAKENED SUBSTANTIALLY OVER THE LAST FEW HOURS. THE LATEST 4KM NAM ALSO SHOWS AN ABRUPT WEAKENING OF THE CAP FOLLOWED BY A RAPID INTENSIFICATION OF THE ONGOING CONVECTION WEST OF INTERSTATE 35. GIVEN THAT WE WILL REMAIN IN A FAVORABLE AREA FOR CONTINUED LARGE SCALE FORCING FOR ASCENT...THINK THAT WE WILL SEE AN UPTICK IN INTENSITY AND COVERAGE OF THUNDERSTORMS TO OUR WEST THROUGH THE EVENING HOURS. LARGE HAIL WOULD REMAIN THE MAIN THREAT WITH ANY SEVERE STORMS THAT CAN DEVELOP. OVERNIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WEST CENTRAL TEXAS AND MOVE NORTHEAST. MOST OF THIS ACTIVITY SHOULD MOVE ACROSS OUR NORTHWEST COUNTIES VERY LATE TONIGHT INTO TUESDAY MORNING. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE ALTHOUGH IT COULD PUT DOWN ANOTHER BAND OF AROUND 1 INCH OF RAIN THROUGH EARLY MORNING TUESDAY. IN ALL...1 TO 2 INCHES OF RAIN COULD FALL TONIGHT IN AREAS MAINLY ALONG INTERSTATE 35W AND AREAS WEST. TUESDAY...IS OUR MAIN DAY IN QUESTION REGARDING THE FORECAST AS IT COULD VERY WELL BE MOSTLY QUIET OR RATHER ACTIVE. IT IS APPEARING MORE LIKELY THAT WE WILL HAVE A SIGNIFICANT LULL IN THE ACTIVITY DURING THE DAY TUESDAY...SO POPS WILL BE CONSIDERABLY LOWER. THE FIRST OF SEVERAL MAIN AREAS OF ASCENT PULLS OFF TO THE NORTHEAST AND DRIER AIR ALOFT DOES MOVE IN FROM THE WEST. AT THE SURFACE...A DRYLINE WILL ADVANCE INTO OUR WESTERN COUNTIES...WEST OF I-35. IT IS IMPORTANT TO NOTE THOUGH THAT THERE WILL BE A DEEP MOIST BOUNDARY LAYER IN PLACE EAST OF THE DRYLINE. FORECAST SOUNDINGS SUGGEST THAT A RATHER UNPERTURBED UNSTABLE AIRMASS WILL BE IN PLACE ACROSS MOST OF THE AREA. IT SHOULD ALSO BE VERY WEAKLY CAPPED. THIS SEEMS VERY FAVORABLE FOR A SIGNIFICANT SEVERE THREAT...ALTHOUGH WIND PROFILES BACK WEAKLY IN THE MID LEVELS LIKELY INDICATING SOME WEAK SUBSIDENCE IN THE WAKE OF THE EARLY MORNING ACTIVITY. IF THIS IS IN FACT THE CASE...THEN IT MAY BE A QUIET DAY...ALTHOUGH HUMID AND WARM. IF THE SUBSIDENCE DOES NOT EXIST AND WE HAVE ANY LIFT AT ALL...THEN SURFACE BASED CONVECTION COULD DEVELOP AND BECOME SEVERE WITH ALL MODES OF SEVERE WEATHER POSSIBLE. UNFORTUNATELY...WE WILL LIKELY HAVE TO WAIT TO SEE WHAT IMPACT THE OVERNIGHT CONVECTION HAS ON THE AIRMASS AND POSSIBLY ANY DATA FROM 12 OR 18Z SOUNDINGS TOMORROW CAN OFFER. FOR NOW...WE WILL SIDE WITH LOWER OVERALL POPS AND MONITOR THE THREAT CLOSELY. POPS WILL REMAIN HIGH IN A SMALL CORRIDOR ACROSS OUR FAR EASTERN COUNTIES WHERE WARM ADVECTION STREAMER SHOWERS ARE LIKELY TO CONTINUE. THE NEXT LARGE AREA OF LIFT OVERSPREADS THE AREA TUESDAY NIGHT INTO WEDNESDAY. THIS IS LIKELY THE TIME WHEN THE HIGHEST MOISTURE CONTENT WILL SURGE INTO THE REGION. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD NORTH AND CENTRAL TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO BE ALONG AND EAST OF INTERSTATE 35...WHERE 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR EASTERN COUNTIES...EAST OF THE METROPLEX FOR TUESDAY EVENING THROUGH WEDNESDAY. SOME AREAS IN THE FLOOD WATCH COULD SEE MORE THAN 4 INCHES OF RAIN. THE OVERALL SEVERE WEATHER THREAT SHOULD DIMINISH ON TUESDAY NIGHT...TRANSITIONING INTO A MORE SIGNIFICANT FLOODING THREAT. BEYOND WEDNESDAY...THE FORECAST BECOMES MORE UNCERTAIN AS DISCREPANCIES GROW REGARDING THE POSITION OF THE UPPER LOW. WE CAN SAY WITH CONFIDENCE THAT RAIN CHANCES WILL CONTINUE THROUGH THE END OF THE WEEK. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL MID TO LATE WEEK. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 75 60 68 57 / 80 50 100 60 50 WACO, TX 66 77 59 70 56 / 60 40 100 60 50 PARIS, TX 62 72 61 68 58 / 70 90 100 90 50 DENTON, TX 64 74 59 68 56 / 80 50 100 60 50 MCKINNEY, TX 65 74 60 67 56 / 80 50 100 70 50 DALLAS, TX 68 75 60 69 58 / 70 50 100 70 50 TERRELL, TX 67 75 60 69 58 / 60 60 100 80 50 CORSICANA, TX 65 76 61 69 58 / 50 50 100 70 50 TEMPLE, TX 66 78 59 70 56 / 60 40 100 50 50 MINERAL WELLS, TX 62 77 57 68 54 / 80 50 80 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175. && 58/82
Hazardous weather outlook, Mar 7, 11:19 PM CST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1119 PM CST MON MAR 7 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1119 PM CST MON MAR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS OVERNIGHT. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS FROM THESE STORMS. RUNOFF FROM MONDAY EVENING/S RAIN MAY CONTINUE TO CAUSE FLOODING ISSUES OVERNIGHT FOR AREAS WEST AND NORTH OF THE METROPLEX. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. A COMPLEX OF THUNDERSTORMS MAY CLIP NORTHWESTERN PORTIONS OF NORTH TEXAS TUESDAY MORNING. SOME STRONG OR SEVERE THUNDERSTORMS MAY ACCOMPANY THIS COMPLEX...BUT THE BULK OF THE SEVERE WEATHER SHOULD REMAIN NORTHWEST OF OUR AREA. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ELSEWHERE ACROSS NORTH AND CENTRAL TEXAS TUESDAY MORNING. SOME OF THESE STORMS COULD PRODUCE HAIL AND STRONG WINDS. A DRYLINE WILL SET UP ALONG A LINE FROM JACKSBORO...TO STEPHENVILLE...TO LAMPASAS TUESDAY AFTERNOON. SUPERCELL THUNDERSTORMS MAY DEVELOP ALONG THIS BOUNDARY AND MOVE NORTHEAST ACROSS NORTH AND CENTRAL TEXAS LATE TUESDAY AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS...AND TORNADOES. RAIN AND THUNDERSTORMS WILL INCREASE IN COVERAGE TUESDAY NIGHT. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY CONCERNS WITH THE ACTIVITY INTO WEDNESDAY MORNING. THE GREATEST CONCERN FOR FLOODING WILL BE EAST OF THE I-35 CORRIDOR WHERE A FLASH FLOOD WATCH WILL BE IN EFFECT TUESDAY NIGHT AND WEDNESDAY. ALTHOUGH NO ADDITIONAL SEVERE WEATHER IS EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY BUT LOW CHANCES FOR THUNDERSTORMS WILL PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 7, 10:22 PM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLOOD MINERAL WELLS 32.80N 98.10W
03/07/2016 PALO PINTO TX FIRE DEPT/RESCUE
WATER WAS RECEDING ACROSS PARTS OF MINERAL WELLS BUT
FLOODING CONTINUED IN MAINLY THE SOUTHERN PORTIONS OF THE
CITYLocal storm report, Mar 7, 10:25 PM CST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG 2 SW WOODBINE 33.60N 97.04W
03/07/2016 COOKE TX EMERGENCY MNGR
POWER POLE DOWN IN THE 800 BLOCK OF CR 219Local storm report, Mar 7, 10:51 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM FLOOD 8 N DENTON 33.34N 97.15W
03/07/2016 DENTON TX LAW ENFORCEMENT
SO REPORTED CREEK FLOODING ON FM 1173 NEAR PRUETT RD
NEAR SLIDELL & NEAR MILAM AND TILLE LN NORTH OF DENTONLocal storm report, Mar 7, 11:17 PM CST, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM FLOOD WHITT 32.95N 98.02W
03/07/2016 PARKER TX PUBLIC
HIGH WATER RESCUE IN THE 1300 BLOCK OF INDIAN CAMP ROAD
IN THE WHITT AREA.Local storm report, Mar 7, 11:19 PM CST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM FLOOD SANTO 32.60N 98.22W
03/07/2016 PALO PINTO TX LAW ENFORCEMENT
MANY ROADS REMAINED CLOSED IN THE SOUTHERN AND EASTERN
PORTIONS OF THE COUNTY. WATER WAS REPORTED IN HOMES TOO
BUT NO OTHER INFORMATION WAS AVAILABLELocal storm report, Mar 7, 11:50 PM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST MON MAR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 4 NNE BURNS CITY 33.57N 97.00W
03/07/2016 COOKE TX FIRE DEPT/RESCUE
BARNS PUSHED INTO ROAD, POWER POLES SNAPPED, &
STRUCTURES DAMAGED IN THE LAKE KIOWA AREA (& ON FM 902)
AND UP TO CALLSBURGThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 6:00 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Mar 7, 6:12 PM CST | Tornado Warning | FWD | Parker | 33 min |
| Mar 7, 6:33 PM CST | Flash Flood Warning | FWD | Palo Pinto, Parker | 117 min |
| Mar 7, 6:45 PM CST | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 7, 6:58 PM CST | Areal Flood Advisory | FWD | Wise | 3 hr |
| Mar 7, 7:25 PM CST | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 7:41 PM CST | Special Weather Statement | FWD | Denton, Tarrant | 64 min |
| Mar 7, 8:00 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 45 min |
| Mar 7, 8:31 PM CST | Flash Flood Warning | FWD | Parker | 119 min |
| Mar 7, 8:34 PM CST | Areal Flood Warning | FWD | Palo Pinto | 9 hr |
| Mar 7, 8:43 PM CST | Special Weather Statement | FWD | Grayson | 47 min |
| Mar 7, 8:46 PM CST | Areal Flood Advisory | FWD | Cooke, Denton | 6 hr |
| Mar 7, 9:51 PM CST | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Mar 7, 10:14 PM CST | River Flood Warning | FWD | Parker | 34 hr |
| Mar 7, 10:20 PM CST | Areal Flood Warning | FWD | Parker, Wise | 3 hr |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Wise | 8 days |
| Mar 7, 11:34 PM CST | River Flood Warning | FWD | Denton | 5 days |
| Mar 8, 5:03 AM CST | Special Weather Statement | FWD | Eastland, Stephens, Young | 57 min |
| Mar 8, 5:23 AM CST | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| Mar 8, 6:07 AM CST | Special Weather Statement | FWD | Young | 38 min |
| Mar 8, 6:21 AM CST | Special Weather Statement | FWD | Mills | 39 min |
| Mar 8, 6:26 AM CST | Special Weather Statement | FWD | Palo Pinto | 49 min |
| Mar 8, 6:32 AM CST | Special Weather Statement | FWD | Comanche, Erath | 58 min |
| Mar 8, 6:39 AM CST | Severe Thunderstorm Warning | FWD | Erath | 42 min |
| Mar 8, 6:59 AM CST | Flash Flood Warning | FWD | Jack, Palo Pinto, Parker | 3 hr |
| Mar 8, 7:12 AM CST | Special Weather Statement | FWD | Hood, Parker, Somervell, Wise | 63 min |
| Mar 8, 7:17 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 58 min |
| Mar 8, 7:25 AM CST | Severe Thunderstorm Warning | FWD | Wise | 50 min |
| Mar 8, 7:43 AM CST | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Mar 8, 7:46 AM CST | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 29 min |
| Mar 8, 7:50 AM CST | Severe Thunderstorm Warning | FWD | Johnson | 40 min |
| Mar 8, 7:56 AM CST | Tornado Warning | FWD | Lampasas | 49 min |
| Mar 8, 8:02 AM CST | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Mar 8, 8:26 AM CST | Tornado Warning | FWD | Coryell, Lampasas | 34 min |
| Mar 8, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Denton | 63 min |
| Mar 8, 8:36 AM CST | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Dallas | 12 days |
| Mar 8, 8:44 AM CST | River Flood Warning | FWD | Henderson, Navarro | 13 days |
| Mar 8, 8:51 AM CST | Severe Thunderstorm Warning | FWD | Collin | 54 min |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt | 64 hr |
| Mar 8, 8:53 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 64 hr |
| Mar 8, 8:59 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 38 min |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Limestone | 3 days |
| Mar 8, 9:04 AM CST | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Mar 8, 9:12 AM CST | Severe Thunderstorm Warning | FWD | Grayson | 52 min |
| Mar 8, 9:22 AM CST | Severe Thunderstorm Warning | FWD | Bell, Coryell | 53 min |
| Mar 8, 9:32 AM CST | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 58 min |
| Mar 8, 9:43 AM CST | Severe Thunderstorm Warning | FWD | Collin | 19 min |
| Mar 8, 10:18 AM CST | Severe Thunderstorm Warning | FWD | Lamar | 57 min |
| Mar 8, 10:20 AM CST | Areal Flood Advisory | FWD | Bell, Hill, McLennan | 3 hr |
| Mar 8, 10:35 AM CST | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Mar 8, 10:42 AM CST | Special Weather Statement | FWD | Falls | 48 min |
| Mar 8, 10:56 AM CST | Areal Flood Advisory | FWD | Dallas, Ellis, Kaufman, Rockwall | 2 hr |
| Mar 8, 11:11 AM CST | Special Weather Statement | FWD | Limestone | 49 min |
| Mar 8, 11:17 AM CST | Special Weather Statement | FWD | Limestone | 43 min |
| Mar 8, 11:23 AM CST | Areal Flood Advisory | FWD | Falls | 112 min |
| Mar 8, 12:19 PM CST | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 56 min |
| Mar 8, 12:34 PM CST | Tornado Warning | FWD | Henderson | 26 min |
| Mar 8, 12:43 PM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 47 min |
| Mar 8, 12:52 PM CST | Tornado Warning | FWD | Van Zandt | 38 min |
| Mar 8, 1:07 PM CST | Special Weather Statement | FWD | Lampasas | 38 min |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Anderson, Freestone, Leon | 15 days |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Mar 8, 2:00 PM CST | River Flood Warning | FWD | Navarro | 4 days |
| Mar 8, 2:23 PM CST | River Flood Warning | FWD | Hamilton | 17 hr |
| Mar 8, 4:32 PM CST | Severe Thunderstorm Warning | FWD | Hamilton, Lampasas, Mills | 47 min |
| Mar 8, 4:53 PM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton | 67 min |
| Mar 8, 5:52 PM CST | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 34 min |
Nearby
Flash Flood Watches in Texas, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.